# SDR SWIA202164375

- Difficulty date: December 9, 2021
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N823SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15205
- Aircraft time: 32,690 hours, 20,987 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE RH FLOOR SILL HAS MULTIPLE LOCATIONS OF CORROSION BETWEEN FS280 AND FS319. (MARKED)      (C-CHECK RO 2/16/2022)    REMOVED DAMAGE AND EVALUATED REPAIR. REPAIR FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED DAMAGED DOUBLER AND SILL. REF. CRJ900 SRM 51-42-06-001-001-A01, CRJ900 SRM 51-42-10-001-001-A01, / CRJ900 SRM 51-42-21-001-001-A01, BOMBARDIER DWG SH690-32170 REV AD. PRESSURE CHECK GOOD, OP CHECK GOOD. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY / SEE CONTINATION CARD FOR DETAILS OF WORK PERFORMED.
